# SDR IPXA2019032640521

- Difficulty date: March 26, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,030 hours, 12,938 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C FOUND ELONGATED HOLE ON RT WING REAR SPAR UPPER CAP AFT HORIZONTAL FLANGE BETWEEN STA XORS 770 AND XORS 773 ACCOMPLISHED REPAIR ON RT WING REAR SPAR UPPER CAP AFT HORIZONTAL FLANGE BETWEEN XORS 770 AND XORS 773 PER EA#011-5710-01-A7663 I/R AND EO MD11-5710-72058-A. THIS IS A MAJOR REPAIR.
